# SDR UIEA2013041400219

- Difficulty date: April 14, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Bent
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EXIT HATCH PLUG HAS A BENT PIN.  R & R BENT PIN.  OPS CHECKED GOOD.
